# SDR DALA2017102607797

- Difficulty date: October 25, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 58,657 hours, 23,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON BRACKETS (2EAS) OF GALLEY NR 2. MAINTENANCE REPLACED BRACKETS (2EAS) OF GALLEY NR 2 PER ER/A 560952-14 REV ORIG AND ETI-37-17-316 REV 2.
